# SDR ARWA20031002

- Difficulty date: October 16, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 66,965 hours, 19,943 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER SETTING RED POWER ON TAKEOFF ROLL STICK SHAKER CAME ON, ABORTED TAKEOFF (PRIOR 40K).  CHECKED PALLET WEIGHTS, LOADING, WEIGHT AND BALANCE;  SERVICE NOSE STRUT IAW MM 32-21-2.  PERFORMED OPERATIONAL CHECK OF STALL WARNING SYSTEM IAW DC8 MM 41-10-02, NO FURTHER FAULT.
